标题:Study of soliton solutions of a class of generalized nonlinear schrodinger equations in N-space
作者:Cao, Qing-Jie ;Zhang, Tian-De ;Li, Jiu-Ping ;Price, G.W. ;Djidjeli, K. ;Twizell, E.H.
作者机构:[] Department of Mathematics, Shandong University of Technology, Jinan 250061, China;[] Department of Mathematics, Brunel University, Uxbridge, Middle 更多
来源:Wuli Xuebao/Acta Physica Sinica
出版年:1997
卷:46
期:11
页码:2172-2173
摘要:Soliton solutions and the properties of a class of generalized nonlinear Schrodinger (GNLS) equations in N-space are discussed analytically and numerically. The discussion has been done by using a travelling wave method to get one-soliton solution and the finite difference method to get the numerical solutions for the GNLS equations. The states of the soliton solutions of the system admitting nonlinearity have been investigated when a -> 0 and a -> infinity . The P-R scheme for the system has been studied, and the conditions of stability and convergence for the scheme were obtained.
收录类别:EI
资源类型:期刊论文
TOP